Hilbert space approach to the quantum mechanical three-body problem
Annales de l'I.H.P. Physique théorique, Tome 21 (1974) no. 2, pp. 97-145
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1974__21_2_97_0,
author = {Ginibre, J. and Moulin, M.},
title = {Hilbert space approach to the quantum mechanical three-body problem},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {97--145},
year = {1974},
publisher = {Gauthier-Villars},
volume = {21},
number = {2},
mrnumber = {368656},
zbl = {0311.47003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1974__21_2_97_0/}
}
TY - JOUR AU - Ginibre, J. AU - Moulin, M. TI - Hilbert space approach to the quantum mechanical three-body problem JO - Annales de l'I.H.P. Physique théorique PY - 1974 SP - 97 EP - 145 VL - 21 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1974__21_2_97_0/ LA - en ID - AIHPA_1974__21_2_97_0 ER -
Ginibre, J.; Moulin, M. Hilbert space approach to the quantum mechanical three-body problem. Annales de l'I.H.P. Physique théorique, Tome 21 (1974) no. 2, pp. 97-145. http://geodesic.mathdoc.fr/item/AIHPA_1974__21_2_97_0/
